# SDR USAA040230

- Difficulty date: May 16, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.2500 INCH DIA. AREA OF CORROSION ON  LAP JOINT AT STA 1016 BL 0.  REMOVED RIVET AND CLEANED CORROSION AROUND RIVET HOLE AND REINSTALLED RIVET IAW SRM, FIG 1.
